# SDR AALA202405138737

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 2,044 hours, 762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FIRST CLASS FLIGHT ATTENDANT FLASHLIGHT NOT TESTING. REMOVED AND REPLACED BOTH FIRST CLASS FLIGHT ATTENDANT FLASHLIGHT MOUNTING BRACKETS (AALA202405138737 AND AALA202405131519). OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
